staple
Avec cedram.org

Rechercher dans le site


Année 2002

1  2


Boris Adamczewski
Codages de rotations et phénomènes d'autosimilarité
Vol. 14 no. 2 (2002), p. 351-386 Détail
Stephen Astels
Products and quotients of numbers with small partial quotients
Vol. 14 no. 2 (2002), p. 387-402 Détail
Nicolas Chevallier
Best simultaneous diophantine approximations of some cubic algebraic numbers
Vol. 14 no. 2 (2002), p. 403-414 Détail
Michel Dekking; Peter Van der Wal
Uniform distribution modulo one and binary search trees
Vol. 14 no. 2 (2002), p. 415-424 Détail
Maurice M. Dodson
Shannon's sampling theorem, incongruent residue classes and Plancherel's theorem
Vol. 14 no. 2 (2002), p. 425-437 Détail
Michael Drmota; Wolfgang Steiner
The Zeckendorf expansion of polynomial sequences
Vol. 14 no. 2 (2002), p. 439-475 Détail
Michael Fuchs
Digital expansion of exponential sequences
Vol. 14 no. 2 (2002), p. 477-487 Détail
Jaroslav Hančl
Linear independence of continued fractions
Vol. 14 no. 2 (2002), p. 489-495 Détail
Yusuf Hartono; Cor Kraaikamp; Fritz Schweiger
Algebraic and ergodic properties of a new continued fraction algorithm with non-decreasing partial quotients
Vol. 14 no. 2 (2002), p. 497-516 Détail
Clemens Heuberger
Minimal redundant digit expansions in the gaussian integers
Vol. 14 no. 2 (2002), p. 517-528 Détail
Władysław Narkiewicz
Polynomial cycles in certain rings of rationals
Vol. 14 no. 2 (2002), p. 529-552 Détail
Melvyn B. Nathanson; Imre Z. Ruzsa
Polynomial growth of sumsets in abelian semigroups
Vol. 14 no. 2 (2002), p. 553-560 Détail
Jean-Louis Nicolas; Varanasi Sitaramaiah
On a class of $\psi$-convolutions characterized by the identical equation
Vol. 14 no. 2 (2002), p. 561-583 Détail
Michel Planat
From Planck to Ramanujan : a quantum $1/f$ noise in equilibrium
Vol. 14 no. 2 (2002), p. 585-601 Détail
Alfred J. Van der Poorten
Symmetry and folding of continued fractions
Vol. 14 no. 2 (2002), p. 603-611 Détail
Martine Queffélec
Approximations diophantiennes des nombres sturmiens
Vol. 14 no. 2 (2002), p. 613-628 Détail
Pierre Samuel
Résultats élémentaires sur certaines équations diophantiennes
Vol. 14 no. 2 (2002), p. 629-646 Détail
Andrzej Schinzel
On a decomposition of polynomials in several variables
Vol. 14 no. 2 (2002), p. 647-666 Détail
Gabriela I. Sebe
A Gauss-Kuzmin theorem for the Rosen fractions
Vol. 14 no. 2 (2002), p. 667-682 Détail
Chris J. Smyth
An explicit formula for the Mahler measure of a family of $3$-variable polynomials
Vol. 14 no. 2 (2002), p. 683-700 Détail
Bruno Anglès
Bases normales relatives en caractéristique positive
Vol. 14 no. 1 (2002), p. 1-17 Détail
Roland Bacher
Determinants of matrices related to the Pascal triangle
Vol. 14 no. 1 (2002), p. 19-41 Détail
Paul-Jean Cahen; Jean-Luc Chabert
On the ultrametric Stone-Weierstrass theorem and Mahler's expansion
Vol. 14 no. 1 (2002), p. 43-57 Détail
Yingchun Cai
Prime geodesic theorem
Vol. 14 no. 1 (2002), p. 59-72 Détail
Robin Chapman; Steven T. Dougherty; Philippe Gaborit; Patrick Solé
$2$-modular lattices from ternary codes
Vol. 14 no. 1 (2002), p. 73-85 Détail
Jean Cougnard; Jacques Queyrut
Construction de bases normales pour les extensions galoisiennes absolues à groupe de Galois quaternionien d'ordre $12$
Vol. 14 no. 1 (2002), p. 87-102 Détail
Michel Deza; Viatcheslav Grishukhin
Rank $1$ forms, closed zones and laminae
Vol. 14 no. 1 (2002), p. 103-112 Détail
G. Griffith Elder
On Galois structure of the integers in cyclic extensions of local number fields
Vol. 14 no. 1 (2002), p. 113-149 Détail
David Ford; Sebastian Pauli; Xavier-François Roblot
A fast algorithm for polynomial factorization over $\mathbb {Q}_p$
Vol. 14 no. 1 (2002), p. 151-169 Détail
Lionel Fourquaux
Produits de Petersson de formes modulaires associées aux valeurs de fonctions $L$
Vol. 14 no. 1 (2002), p. 171-185 Détail

1  2